# SDR DALA2023121810359

- Difficulty date: December 15, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 91,938 hours, 16,650 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1803 1R DOOR WILL NOT ARM ARMING LEVER IS STUCK IN DISARM POSITION. CORRECTIVE ACTION: FOUND INTERLOCK PAWL DAMAGED. REMOVED AND REPLACED INTERLOCKING PAWL REF B767 AMM 52-11. (5148998)
